MathSciNet Relay Station
MathSciNet bibliographic data
MR2197519 (2006k:20056) 20F05
Èrshler, A. G. On the degrees of growth of finitely generated groups. (Russian) Funktsional. Anal. i Prilozhen. 39 (2005), no. 4, 86--89; translation in Funct. Anal. Appl. 39 (2005), no. 4, 317–320
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement